Article: American leaf-hoppers of the subfamily Typhlocybinae
Add this to your Mendeley library Report an error

Title

American leaf-hoppers of the subfamily Typhlocybinae

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum

Volume

20

Series / Issue

Issue: 1138

Pages

709--773

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.20-1138.709

Title

American leaf-hoppers of the subfamily Typhlocybinae

By

Gillette, C P

Genre

Article

Date of Publication

1898

Original Publication

Proceedings of the United States National Museum

Volume

20

Series / Issue

Issue: 1138

Pages

709--773

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.20-1138.709

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>American leaf-hoppers of the subfamily Typhlocybinae</title>
</titleInfo>
<name>
<namePart>Gillette, C P</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>20</number>
</detail>
<extent unit="pages">
<start>709</start>
<end>773</end>
</extent>
<date>1898</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/53252</identifier>
</mods>

Download BibTeX citation

@article{bhlpart53252,
title = {American leaf-hoppers of the subfamily Typhlocybinae},
journal = {Proceedings of the United States National Museum},
volume = {20},
url = {http://www.biodiversitylibrary.org/part/53252},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Gillette, C P},
year = {1898},
pages = {65},
}

Download EndNote citation

%0 Journal Article
%A Gillette, C P
%D 1898
%T American leaf-hoppers of the subfamily Typhlocybinae
%J Proceedings of the United States National Museum
%V 20
%U http://www.biodiversitylibrary.org/part/53252
%R 10.5479/si.00963801.20-1138.709